MAUDE Adverse Event Report: ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J417H
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
During surgery while closing the incision the suture needle broke in half.

Brand Name
COATED VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, suite 401
guaynabo PR 00969
MDR Report Key14772662
Report Number14772662
Device Sequence Number12300428
Product Code GAM
UDI-Device Identifier10705031039681
UDI-Public(01)10705031039681
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/17/2022
Report Date (Section F) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ417H
Device Catalogue NumberJ417H
Device Lot NumberLM2831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer06/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA06/17/2022